# SDR ASAA2025032856958

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 31,321 hours, 10,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ACTIVATED ON LANDING AND WERE ON FOR 1 MIN THEN EXTINGUISHED. GROUNDED - YES. FA REPORTED AFT OVERHEAD EMERGENCY LIGHT CAME ON DID NOT NOTICE FWD EMER LT ON ISOLATED ONLY TO AFT GALLEY. REPLACED BOTH AFT GALLEY EMERGENCY EXIT POWER SUPPLY UNITS.- NOTE: L/H AFT UNIT HAD TEST SWITCH BROKEN OFF. CAUSING INTERMITTENT TEST MODE WHEN JARRED. REF AMM 33-51-06-960-806. LIGHTS TEST OK. (NOTE: BATTERY PACKS CAME FULY CHARGED.).
